# SDR IPXA2023081293883

- Difficulty date: August 7, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C*** MAJOR REPAIR *** MAIN CABIN SEAT TRACK HAS CORROSION AT STA 745 RBL -8.5.REPAIRED CORRODED SEAT TRACK AT STA 745 AND RBL -8.5 IAW SRM 53-00-52 FIG. 201 REPAIR 1. (MAJOR)
